Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 162, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 14, 2016, 4:40 PM EDT for Bullitt County, Kentucky. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2016, 4:40 PM EDT (20:40 UTC)
- Expired
- Jun 14, 2016, 5:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Bullitt County, KY
The radar
The Louisville radar (KLVX), 18 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 4:50 PM EDT | TSTM WND DMG | 3 W Bardstown Junction, KY | SEVERAL TREES DOWN ALONG CUNDIFF HOLLOW ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 961 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1077 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
471
WUUS53 KLMK 142040
SVRLMK
KYC029-142115-
/O.NEW.KLMK.SV.W.0162.160614T2040Z-160614T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
440 PM EDT TUE JUN 14 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BULLITT COUNTY IN CENTRAL KENTUCKY...
* UNTIL 515 PM EDT
* AT 440 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SHEPHERDSVILLE...MOVING NORTH AT 15 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
SHEPHERDSVILLE...PIONEER VILLAGE...MOUNT WASHINGTON...LEBANON
JUNCTION...HEBRON ESTATES...FOX CHASE...HUNTERS HOLLOW...CUPIO...STITES
AND CLERMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3807 8558 3807 8548 3804 8550 3781 8572
3781 8574 3790 8583 3792 8583 3793 8585
3794 8585 3795 8587 3801 8593 3803 8591
3809 8571
TIME...MOT...LOC 2040Z 202DEG 15KT 3794 8580
HAIL...<.75IN
WIND...70MPH
$$
MJ3 follow-up statements
967
WWUS53 KLMK 142052
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
452 PM EDT TUE JUN 14 2016
KYC029-142115-
/O.CON.KLMK.SV.W.0162.000000T0000Z-160614T2115Z/
BULLITT KY-
452 PM EDT TUE JUN 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR BULLITT COUNTY...
AT 451 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SHEPHERDSVILLE...MOVING NORTHEAST AT 30 MPH. LOCALIZED WIND GUSTS
OF OVER 60 MPH WILL BE POSSIBLE BETWEEN SHEPHERDSVILLE AND LEBANON
JUNCTION.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHEPHERDSVILLE...PIONEER VILLAGE...MOUNT WASHINGTON...LEBANON JUNCTION...
HEBRON ESTATES...FOX CHASE...HUNTERS HOLLOW...CUPIO...STITES AND
CLERMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET
YOUR REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3807 8558 3807 8548 3804 8550 3781 8572
3781 8574 3790 8583 3792 8583 3793 8585
3794 8585 3795 8587 3801 8593 3803 8591
3809 8571
TIME...MOT...LOC 2051Z 242DEG 25KT 3797 8571
HAIL...<.75IN
WIND...60MPH
$$
MJ883
WWUS53 KLMK 142101
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
501 PM EDT TUE JUN 14 2016
KYC029-142115-
/O.CON.KLMK.SV.W.0162.000000T0000Z-160614T2115Z/
BULLITT KY-
501 PM EDT TUE JUN 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL BULLITT COUNTY...
AT 501 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SHEPHERDSVILLE...MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHEPHERDSVILLE...PIONEER VILLAGE...MOUNT WASHINGTON...HEBRON ESTATES...
FOX CHASE...HUNTERS HOLLOW...CLERMONT...BELMONT...HOBBS AND BARDSTOWN
JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3807 8558 3807 8548 3804 8550 3786 8568
3793 8575 3806 8579 3809 8571
TIME...MOT...LOC 2101Z 202DEG 15KT 3801 8569
HAIL...<.75IN
WIND...60MPH
$$
MJ843
WWUS53 KLMK 142114
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
514 PM EDT TUE JUN 14 2016
KYC029-142123-
/O.EXP.KLMK.SV.W.0162.000000T0000Z-160614T2115Z/
BULLITT KY-
514 PM EDT TUE JUN 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BULLITT COUNTY WILL
EXPIRE AT 515 PM EDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...THUNDERSTORMS WILL CONTINUE TO MOVE EASTWARD THROUGH
BULLITT COUNTY AND AFFECT AREAS EAST OF INTERSTATE 65 FOR THE NEXT
30 TO 45 MINUTES.
LAT...LON 3807 8558 3807 8548 3804 8550 3786 8568
3793 8575 3806 8579 3809 8571
TIME...MOT...LOC 2110Z 202DEG 15KT 3801 8569
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:05 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 14, 3:05 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Louisville KY 305 PM EDT TUE JUN 14 2016 .SHORT TERM (Now through Wednesday Night)... Issued at 256 PM EDT Tue Jun 14 2016 The weak wave that is interacting with a very warm, juicy atmosphere and sparking thunderstorms in the lower and middle Ohio Valley this afternoon will move off to the east this evening. As the wave exits and we lose insolation this evening, convection will gradually taper off. Temperatures will not drop farther than the 70s in most places with very muggy conditions tonight. Some patchy light haze or fog may form in some spots around dawn. On Wednesday a weak 5H shortwave trof and speed max will cross the region during the afternoon, resulting in another day of thunderstorm activity. Mid-level lapse rates will be a little steeper that what we've seen today and the upper flow will be a bit stronger though still rather weak. Precipitable waters will be in the 1.7 to 2 inch range with K Index in the mid 30s. So, locally torrential downpours are a near certainty. With somewhat weak flow and not much dry air aloft to tap into, gusty surface winds at the surface will be primarily driven by heavy rain cores dumping out of storms and spreading out as they hit the ground. The wet profiles and high wet bulb zero heights discourage widespread large hail, but sub-severe hail in the stronger cells will still be possible. Fortunately storms will show a little more forward movement than they have the last couple of days. High temperatures will be dependent on the amount of cloud cover and coverage of precipitation, but highs around 90 appear reasonable. Wednesday night the wave will move off to the east and thunderstorms will once again taper off. Lows will be in the 70s. .LONG TERM (Thursday through Tuesday)... Issued at 305 PM EDT Tue Jun 14 2016 A stronger upper trof will come in from the north Thursday and pass through here Thursday evening. We'll see a much stronger vertical wind profile Thursday than what we will have experienced Monday through Wednesday. Strong surface instability will materialize as temperatures soar into the lower and middle 90s. The main limiting factor will be a significant decrease in deep moisture, with models showing rather dry soundings, and surface dew points mixing down into the 60s in the afternoon. So, will keep PoPs low, which is in good agreement with previous forecast and surrounding offices. Storms that do fire, though, will still have a shot at becoming severe with the dry air and increasing flow aloft and lowering WBZ heights supporting a chance of severe sized hail and gusty downburst winds. In the LMK CWA the Lake Cumberland region stands the best chance for a severe storm in the afternoon. Storm generation will still be possible into the evening hours over southern Kentucky before tapering off overnight. Friday through Tuesday look dry as a stout upper ridge swells from the Desert Southwest to the East Coast. && .AVIATION (18Z TAF Update)... Issued at 1255 PM EDT Tue Jun 14 2016 A very moist air mass combined with daytime heating and a nearby surface boundary will promote scattered to numerous showers and storms across central Kentucky this afternoon. The highest coverage of storms looks to impact SDF and BWG. Storms will be capable of producing torrential downpours and locally gusty winds. At LEX, the environment isn't as supportive so will hold off on prevailing in the TAF for now. Storm coverage will wane with loss of daytime heating, so ending around 00-02z giving way to mostly clear skies overnight. Depending on how rainfall plays out, there could be fog or stratus form at the TAF sites. Statistical guidance points to this happening at BWG the most. For Wednesday, expect generally southerly to southwesterly flow and a greater chance of storms during the late morning into the afternoon. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........13 Long Term.........13 Aviation..........ZT
Hazardous weather outlook, Jun 14, 3:18 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 318 PM EDT TUE JUN 14 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-151930- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 318 PM EDT TUE JUN 14 2016 /218 PM CDT TUE JUN 14 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. LOCALLY TORRENTIAL RAIN CAN BE EXPECTED IN STORMS THIS EVENING...ESPECIALLY ALONG AND WEST OF INTERSTATE 65. MINOR PONDING ON ROADWAYS AND IN AREAS WITH POOR DRAINAGE IS POSSIBLE. THE HEAVIEST STORMS MAY PRODUCE SOME GUSTY WINDS AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE FORECAST WEDNESDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE...CAPABLE OF LOCALLY DAMAGING WINDS...SMALL HAIL...AND TORRENTIAL RAINFALL. WIDELY SCATTERED STORMS ARE FORECAST THURSDAY...MAINLY OVER THE BLUEGRASS AND LAKE CUMBERLAND REGIONS. THESE STORMS MAY PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS...AND HAIL. HEAT INDEX VALUES ON WEDNESDAY AND THURSDAY WILL RANGE FROM 96 TO 101 BOTH AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE INVITED TO REPORT INSTANCES OF FLOODING OR SEVERE WEATHER THROUGH THURSDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Special weather statement, Jun 14, 3:35 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
235 PM CDT TUE JUN 14 2016
KYZ027-061-062-071-142000-
BUTLER-WARREN-EDMONSON-GRAYSON-
235 PM CDT TUE JUN 14 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT WARREN...
SOUTHWESTERN GRAYSON...BUTLER AND CENTRAL EDMONSON COUNTIES...
AT 235 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MORGANTOWN TO MOUNT VICTOR...AND MOVING NORTHEAST
AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...MORGANTOWN...BROWNSVILLE...PLUM SPRINGS...CRESTMOOR...
MOUNT VICTOR...DELAFIELD...MEMPHIS JUNCTION...CASEY AND LEE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3719 8684 3734 8671 3739 8661 3743 8662
3748 8658 3717 8611 3681 8645
TIME...MOT...LOC 1935Z 215DEG 40KT 3724 8675 3697 8642
ZTSpecial weather statement, Jun 14, 3:51 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
351 PM EDT TUE JUN 14 2016
INZ076-077-084-090-KYZ025-142015-
WASHINGTON-ORANGE-CRAWFORD-HARRISON-MEADE-
351 PM EDT TUE JUN 14 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HARRISON...
ORANGE...CRAWFORD...SOUTHWESTERN WASHINGTON AND NORTHWESTERN MEADE
COUNTIES...
AT 351 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES WEST OF ENGLISH TO NEAR BRANDENBURG...AND
MOVING NORTH AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
PAOLI...CORYDON...ENGLISH...CAREFREE TOWN...ORLEANS...STAMPERS CREEK...
MARENGO...MILLTOWN...HARDINSBURG AND LEAVENWORTH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3832 8603 3792 8628 3814 8646 3821 8646
3821 8652 3838 8666 3869 8650
TIME...MOT...LOC 1951Z 196DEG 27KT 3837 8660 3793 8615
ZTLocal storm report, Jun 14, 3:54 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
354 PM EDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 2 N CORYDON 38.24N 86.13W
06/14/2016 HARRISON IN PUBLIC
WINDOWS BLOWN OUT OF THE WALMART IN CORYDON.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Jun 14, 3:59 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EDT TUE JUN 14 2016
KYZ027-028-061>063-071-142030-
HART-BUTLER-WARREN-EDMONSON-HARDIN-GRAYSON-
359 PM EDT TUE JUN 14 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WARREN...
SOUTHWESTERN HARDIN...GRAYSON...NORTHEASTERN BUTLER...WESTERN HART
AND EDMONSON COUNTIES...
AT 359 PM EDT/259 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF LEITCHFIELD TO 7
MILES SOUTHEAST OF BROWNSVILLE...AND MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...LEITCHFIELD...BROWNSVILLE...PLUM SPRINGS...CASEY...LEE...
CLARKSON...SMITHS GROVE...CANEYVILLE AND OAKLAND.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3732 8663 3765 8622 3730 8592 3716 8603
3717 8606 3713 8606 3686 8628
TIME...MOT...LOC 1959Z 215DEG 26KT 3741 8639 3711 8618
ZTLocal storm report, Jun 14, 4:06 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
406 PM EDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG HITCHCOCK 38.63N 86.16W
06/14/2016 WASHINGTON IN LAW ENFORCEMENT
TREES DOWN.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Jun 14, 4:16 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 PM EDT TUE JUN 14 2016
INZ076-077-083-084-090-142045-
WASHINGTON-ORANGE-CRAWFORD-DUBOIS-HARRISON-
416 PM EDT TUE JUN 14 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL HARRISON...
ORANGE...CRAWFORD...WASHINGTON AND NORTHEASTERN DUBOIS COUNTIES...
AT 415 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF SHOALS TO NEAR CORYDON...AND MOVING
NORTH AT 35 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SALEM...PAOLI...CORYDON...ENGLISH...CAREFREE TOWN...ORLEANS...FRENCH LICK...
NEW PEKIN...STAMPERS CREEK AND PALMYRA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3862 8597 3842 8602 3842 8603 3837 8603
3803 8611 3816 8630 3820 8637 3849 8683
3853 8683 3853 8668 3869 8668 3869 8631
3873 8631 3874 8629 3877 8628
TIME...MOT...LOC 2015Z 189DEG 29KT 3855 8674 3817 8615
ZTThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 1:49 PM EDT | Special Weather Statement | LMK | Ohio | 26 min |
| Jun 14, 2:57 PM EDT | Special Weather Statement | LMK | Logan | 33 min |
| Jun 14, 3:35 PM EDT | Special Weather Statement | LMK | Butler, Edmonson, Warren | 25 min |
| Jun 14, 3:59 PM EDT | Special Weather Statement | LMK | Edmonson, Grayson | 31 min |
| Jun 14, 4:56 PM EDT | Special Weather Statement | LMK | Jefferson | 34 min |
| Jun 14, 5:00 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 30 min |
| Jun 14, 5:05 PM EDT | Special Weather Statement | LMK | Nelson | 25 min |
| Jun 14, 5:08 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson | 37 min |
| Jun 14, 5:19 PM EDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jun 14, 5:22 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 23 min |
| Jun 14, 5:32 PM EDT | Special Weather Statement | LMK | Henry, Shelby, Trimble | 43 min |
| Jun 14, 5:34 PM EDT | Flash Flood Warning | LMK | Bullitt, Jefferson | 3 hr |
| Jun 14, 5:38 PM EDT | Special Weather Statement | LMK | Clinton, Russell | 52 min |
| Jun 14, 6:01 PM EDT | Special Weather Statement | LMK | Boyle, Casey, Lincoln, Marion, Mercer, Washington | 44 min |
| Jun 14, 6:18 PM EDT | Special Weather Statement | LMK | Anderson, Franklin, Woodford | 27 min |
| Jun 14, 6:45 PM EDT | Special Weather Statement | LMK | Boyle, Fayette, Garrard, Jessamine, Lincoln, Madison and 2 more | 75 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.